MathSciNet Relay Station
MathSciNet bibliographic data
MR2579487 34A60 (26A33 34A08 34B15 45J05)
Darwish, Mohamed Abdalla; Ntouyas, S. K. On initial and boundary value problems for fractional order mixed type functional differential inclusions. Comput. Math. Appl. 59 (2010), no. 3, 1253–1265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement